Alert archive / Iowa / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 216, NWS Des Moines, IA

July 3, 2005Bremer County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 3, 2005, 11:00 AM CDT for Bremer County, Iowa. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2005, 11:00 AM CDT (16:00 UTC)
Expired
Jul 3, 2005, 11:36 AM CDT
In force
36 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Bremer County, IA

The radar

The La Crosse radar (KARX), 147 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 11:10 AM CDTHAIL 0.884 N Waverly Municipal A, IAHAIL PUNCHES HOLES IN GREEN PUMKINS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 4.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 031600
SVRDMX
IAC017-031645-
/O.NEW.KDMX.SV.W.0216.050703T1600Z-050703T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1100 AM CDT SUN JUL 3 2005

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BREMER COUNTY IN NORTHEAST IOWA.

* UNTIL 1145 AM CDT.

* AT 1056 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WAVERLY...OR 21 MILES NORTHWEST OF
  WATERLOO...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR TRIPOLI BY 1120 AM CDT.

THE LOCATIONS OF WAVERLY MUNICIPAL AIRPORT AND FREDERIKA ARE ALSO IN
THE PATH OF THIS SEVERE THUNDERSTORM.

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4289 9254 4267 9253 4270 9209 4290 9212

$$

FORSTER
2 follow-up statements
000 
WWUS53 KDMX 031621
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1120 AM CDT SUN JUL 3 2005

IAC017-031645-
/O.CON.KDMX.SV.W.0216.000000T0000Z-050703T1645Z/
BREMER IA-
1120 AM CDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BREMER COUNTY UNTIL
1145 AM CDT...

AT 1118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
STORM WAS LOCATED NEAR TRIPOLI...OR 19 MILES NORTH OF WATERLOO...AND
MOVING EAST AT 30 MPH.

REPORTS RECEIVED SO FAR INDICATED PEA TO MARBLE SIZED HAIL POSSIBLY 
LARGER.  

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
BREMER COUNTY...INCLUDING THE LOCATIONS OF TRIPOLI AND READLYN.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY AWAY FROM WINDOWS.

LAT...LON 4289 9254 4267 9253 4270 9209 4290 9212

$$

FORSTER
000 
WWUS53 KDMX 031636
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1136 AM CDT SUN JUL 3 2005

IAC017-031646-
/O.CAN.KDMX.SV.W.0216.000000T0000Z-050703T1645Z/
BREMER IA-
1136 AM CDT SUN JUL 3 2005

...THE SEVERE THUNDERSTORM WARNING FOR BREMER COUNTY HAS BEEN
CANCELLED...

AT 1131 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES AT 1-800-759-9276.

LAT...LON 4289 9254 4267 9253 4270 9209 4290 9212

$$

FORSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:45 AM CDT, 8 hours 15 minutes earlier.

Area forecast discussion, Jul 3, 2:45 AM CDT, 8 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
245 AM CDT SUN JUL 03 2005

.DISCUSSION...ACTIVE WEATHER TNT OVER THE DAKOTAS WITH DERECHO IN
FULL PROGRESS...ZIPPING ESE AT 50 MPH ATTM. SFC FEATURES SHOW WEAK
CONVERGENT ZONE/WARM FRONT FROM LOW OVER CENTRAL ND SOUTH TO ABOUT
NORTHEAST IA. ANOTHER LOW APPEARS OVER SW SOUTH DAKOTA WITH TRAILING
OCCLUSION/COLD FRONT TO ANOTHER LOW IN SE COLORADO. SECOND WARM
FRONT RUNS ACROSS NEBRASKA TO NORTHERN KS THIS EVENING. MCS EXPECTED
TO CONTINUE EAST WITH POTENTIAL TO BUILD INTO NORTHERN IA BY MORNING
AS CORFIDI VECTORS CONTINUE TO POINT COMPLEX MORE SOUTH. MOIST POOL
EXTENDS OVER MISSOURI RIVER VALLEY. ALOFT RIDGE EXTENDS OVER THE
GREAT LAKES BACK INTO THE EASTERN PLAINS. H850 MOISTURE LACKING FROM
KDVN EASTWARD WITH NARROW RIBBON MOISTURE ALONG TROF AXIS INTO
SOUTHERN CANADA.

SHORT TERM (TODAY-TUES NIGHT)...CHANGES FROM YESTERDAY REGARDING
STRENGTH OF INDICES FOR THIS AFTERNOON/TNT. SVR WX INDICES NOT AS
IMPRESSIVE LAST RUN WITH MLCAPES SLIGHTLY LOWER...BULK SHEAR NOT AS
STRONG IN BOTH MODELS AND MBE MOVEMENT WEAKER COMPARED TO YESTERDAYS
BUFKIT ANALYSIS. MODELS MAY HAVE OVERDONE RETURN OF SFC MOISTURE
YESTERDAY AND ARE NOW CATCHING UP TO SLIGHTLY LESS INSTABILITY.
MODELS NOW CONVERGING ON CONSENSUS SOLN FOR LATER TODAY AND THIS
EVENING WITH A SLOWER FROPA SUN EVE/MONDAY AM WITH RESIDUAL MOISTURE
OVER THE SOUTHEAST. CONVECTIVE TRENDS...AFTER ANY RESIDUAL
CONVECTION THIS MORNING IT LOOKS LIKE REDEVELOPMENT WILL TAKE PLACE
ALONG FRONT OVER NW IA/EASTERN NE 18-21Z AND ALSO ALONG POSSIBLE
OUTFLOW BOUNDARY FROM LAST NIGHTS DAKOTAS MCS. MLCAPE INCREASES TO
2500 OVER CENTRAL TO NEARLY 4000 J/KG ALONG THE NE/IA BORDER.
MOISTURE POOLING ALONG FRONT AND ALSO POOLING ALONG SECOND WARM
FRONT IN NORTHEAST KS DURING THE AFTERNOON HOURS. BEST LOW LEVEL
SHEAR OVER WESTERN AND CENTRAL IA IN THE AFTERNOON WITH WEAKENING
SHEAR BY 00Z...POINTING TO BEST POSSIBILITY OF SUPERCELLS FAR WEST
EARLY ON THE EVENT WITH A TRANSITION TO LINEAR MCS WITH BOWING
STRUCTURES. BEST BULK SHEAR REMAINS NORTH WITH BOTH H500 AND H300
JET STREAKING THROUGH THE BASE OF THE TROUGH DURING THE
AFTERNOON/EVE HOURS...BUT HAVING SAID THAT NAM STILL HAS 35-45 KTS
BULK SHEAR AT 00Z OVER WESTERN IA/EASTERN NE WEAKENING DURING THE
EVENING HOURS. GFS MUCH STRONGER WITH 50-60 KTS BULK SHEAR OVER
CENTRAL IA AT 00Z AND WILL BE LEANING MORE TOWARD THE NAM. FREEZING
LVLS REMAIN HIGH THIS AFTERNOON WITH 14400 FT AT KOMA TO 14700 AT
KDSM AT 00Z. WINDS TODAY WILL BE RATHER BRISK FROM THE SOUTH DURING
THE LATE MORNING AND EARLY AFTERNOON WITH WARM AFTERNOON
TEMPERATURES. PRIMARY THREAT FOR SVR DURING THE AFTERNOON AND
EVENING WILL BE HAIL AND WIND. STORMS LOOK TO BE MOVING QUICK ENOUGH
TO PRECLUDE ANY HYDRO ISSUES...THOUGH ALONG SLOWING FRONT IN
SOUTHERN IOWA LATE TNT...A FEW AREAS WILL NEED WATCHING. FRONT WILL
BE CLOSE ENOUGH TO SOUTHERN AREAS TO KEEP SOME MENTION OF THUNDER
SOUTH ON MONDAY MORNING THOUGH REST OF AREA SHOULD BE DRY AS
SUPPORTED BY MOST MODELS. BY TUESDAY SOME WAA RETURNS TO THE DAKOTAS
WITH ELEVATED CONVECTION HEADING ESE FOR TUES NIGHT/WED. WILL
CONTINUE TREND OF THUNDER TUESDAY NIGHT BUT HAVE DROPPED CHANCES ON
WED.

EXTENDED (WED-SAT)...HIGH PRESSURE SHOULD DOMINATE UNTIL LATER IN
THE PERIOD WHEN NEXT WAVE MOVES ACROSS THE NORTHERN PLAINS BY
THUR/FRI. GRADUAL WARMING WITH INCREASED POPS BY VERY LATE IN THE
PERIOD THOUGH CONFIDENCE REMAINS LOW AT THIS TIME. TEMPS BACK IN THE
UPPER 80S TO NEAR 90 WEST.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

REV
Hazardous weather outlook, Jul 3, 5:38 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
538 AM CDT SUN JUL 3 2005

IAZ004>007-015>017-041100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
538 AM CDT SUN JUL 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER ALL OF
CENTRAL IOWA THIS AFTERNOON AND INTO THE EVENING HOURS...

.DAY ONE...TODAY AND TONIGHT

A PERIOD OF THUNDERSTORMS IS POSSIBLE BEFORE 9 AM THIS SUNDAY
MORNING WITH AN ISOLATED SEVERE THUNDERSTORM PRODUCING WIND GUSTS
TO NEAR 60 MPH NEAR AND ALONG THE IOWA AND MINNESOTA BORDER.
ADDITIONAL THUNDERSTORMS ARE LIKELY THIS AFTERNOON OVER THE ENTIRE
OUTLOOK AREA...DEVELOPING BETWEEN 2 AND 4 PM AND CONTINUING INTO THE
EVENING HOURS. DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND LARGE
HAIL WILL BE THE MAIN THREAT WITH THESE STORMS THROUGH THE EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AND
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS MORNING...BUT IS LIKELY THIS
AFTERNOON THROUGH THIS EVENING ACROSS THE OUTLOOK AREA.

AT THIS TIME...SPOTTER ACTIVATION IS NOT ANTICIPATED TUESDAY AND
TUESDAY NIGHT.

IAZ023>028-033>039-044>050-057>061-070>072-081-041100-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS-
ADAIR-MADISON-ADAMS-
538 AM CDT SUN JUL 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A BRIEF NON-SEVERE THUNDERSTORMS IS POSSIBLE THIS SUNDAY
MORNING...MAINLY WEST OF I-35 AND SOUTH OF HIGHWAY 20. ADDITIONAL
THUNDERSTORMS ARE LIKELY OVER THE ENTIRE OUTLOOK AREA THIS
AFTERNOON...DEVELOPING BETWEEN 2 AND 4 PM...CONTINUING INTO THE
EVENING HOURS. DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND LARGE
HAIL WILL BE THE MAIN THREAT WITH THESE STORMS DURING THE EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AND
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS MORNING...BUT IS LIKELY THIS
AFTERNOON THROUGH THIS EVENING ACROSS THE OUTLOOK AREA.

AT THIS TIME...SPOTTER ACTIVATION IS NOT ANTICIPATED TUESDAY AND
TUESDAY NIGHT.

IAZ062-073>075-082>086-092>097-041100-
POWESHIEK-WARREN-MARION-MAHASKA-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
538 AM CDT SUN JUL 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A PERIOD OF NON-SEVERE THUNDERSTORMS IS POSSIBLE THIS SUNDAY
MORNING...MAINLY WEST OF I-35. ADDITIONAL THUNDERSTORMS ARE LIKELY
OVER THE ENTIRE OUTLOOK AREA LATE THIS AFTERNOON...DEVELOPING
BETWEEN 5 AND 8 PM...CONTINUING WELL INTO THE NIGHT HOURS.
DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND LARGE HAIL WILL BE
THE MAIN THREAT WITH THESE STORMS DURING THE EVENING AND NIGHT
HOURS WITH ADDITIONALLY...POSSIBLE LOCALY HEAVY RAINFALL WEST OF
I-35 AND SOUTH OF HIGHWAY 92.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY ALONG THE
IOWA AND MISSOURI BORDER...AND AGAIN TUESDAY AND TUESDAY NIGHT
OVER THE ENTIRE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS MORNING...BUT IS LIKELY
LATE THIS AFTERNOON THROUGH LATE NIGHT ACROSS THE OUTLOOK AREA.

AT THIS TIME...SPOTTER ACTIVATION IS NOT ANTICIPATED TUESDAY AND
TUESDAY NIGHT.

REV

In the hours before

Local storm report, Jul 3, 6:36 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
636 AM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 AM     HAIL             ESTHERVILLE             43.40N 94.83W
07/03/2005  0.88 INCH        EMMET              IA   LAW ENFORCEMENT

&&

MYERS
Local storm report, Jul 3, 6:41 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
641 AM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 AM     HAIL             3 N WALLINGFORD         43.36N 94.79W
07/03/2005  0.88 INCH        EMMET              IA   EMERGENCY MNGR

            NICKEL TO SLIGHTLY LARGER SIZED HAIL FROM SOUTH OF
            ESTHERVILLE TO WALLINGFORD. REPORTED BY EMERGENCY
            MANAGEMENT.

&&

RUSSELL
Local storm report, Jul 3, 6:49 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
649 AM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     HAIL             5 E WALLINGFORD         43.32N 94.69W
07/03/2005  0.88 INCH        EMMET              IA   TRAINED SPOTTER

&&

MYERS
Local storm report, Jul 3, 8:48 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
848 AM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     HAIL             1 N ALGONA              43.09N 94.23W
07/03/2005  0.88 INCH        KOSSUTH            IA   TRAINED SPOTTER

&&

GFORSTER
Local storm report, Jul 3, 8:52 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
852 AM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HAIL             SCARVILLE               43.47N 93.62W
07/03/2005  0.88 INCH        WINNEBAGO          IA   EMERGENCY MNGR

&&

GFORSTER
Local storm report, Jul 3, 8:59 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
859 AM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HAIL             6 NE ALGONA             43.14N 94.15W
07/03/2005  0.88 INCH        KOSSUTH            IA   TRAINED SPOTTER

&&

GFORSTER

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:26 AM CDTSevere Thunderstorm WarningDMXEmmet37 min
Jul 3, 8:26 AM CDTSevere Thunderstorm WarningDMXWinnebago44 min
Jul 3, 8:26 AM CDTSevere Thunderstorm WarningDMXKossuth29 min
Jul 3, 8:38 AM CDTSevere Thunderstorm WarningDMXHancock37 min
Jul 3, 5:45 PM CDTSevere Thunderstorm WarningDMXWorth47 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.